# SDR UALA2009112003628

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 72,577 hours, 11,823 cycles
- Engine: Pwa PW4060
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: S343T00339
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE SPAR VALVE LIGHT REMAINED ILLUMINATED WITH FUEL CONTROL SWITCH SELECTED (CUTOFF, RICH, RUN).  EICAS MSG (L, R) SPAR VALVE DISPLAYED.  REPLACED ENG FUEL SHUTOFF VALVE & OPS CHECKS NORMAL.
